I was prescribed this by the doctor at the hospital a few days ago for BV. The first time I was on it, I was told to take 1 pill twice a day. Now, since I have it again, the prescription said to take 1 pill 4 times a day for 7 days. For starters, yes, the first time I was prescribed this it was an aweful metallic taste, but this time it's not so bad probably because the pill looks different but apparently it's the same drug. But recently I've had some side effects that didn't happen the first time I took it and I wanted to know if it was normal. I suffer from nausea damn near every day, dizziness at work, I barely have an appetite, I can't sleep as easy and I tried to throw up one morning but I just dry heaved. Someone please reassure me.
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 5 answers
Posted 5 Feb 2015 • 1 answer
Posted 4 Apr 2015 • 1 answer
Posted 17 Nov 2015 • 1 answer
So I just got perscribed some metronidazole 500mg and its 4 pills I took all four pills at one time?
Posted 26 Apr 2016 • 0 answers